It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 43 for thyroid and b12 shots. (0.026 seconds)


B12 deficiency
Jan 25, 2008
... Hi Deb, I read your post and wanted to write, as I too have thyroid, depression and take B12 shots. ... (18 replies)
... I think that having the IF test is a good idea. It's easy and will tell you if this is the cause of your problems. ... (10 replies)
... Ouch!! That sounds painful. Were your eyes sore at all prior to starting the shots or any other med's you have started taking? ... (2 replies)

... off funky thyroid swelling and pain. It's not often, but enough to worry me a little. ... (10 replies)
... I'm new to this and I need advice. ... (22 replies)
... i Hoppy...hey I just thought of something....sometimes meds we are taking can do things to us...like for myself I know that when I take antibiotics they lower my B12 level and I have to have extra B12...so my dr. does not give me antibiotics unless really necessary. ... (89 replies)
... I wanted to give myself my B12 but didn't know if I should. So didn't see my own Dr but did get results and he said my B12 was high which didn't surprise me as it had only been a week since my last injection. ... (12 replies)
... Hi there, I put up a post fairly recently as I have low B12 and low iron stores. ... (22 replies)
Anemia and Low B12
Aug 12, 2012
... I've only been on 2 days and everyone says stools will turn black but mine aren't. Does this mean they are not working? ... (3 replies)
... Was in treatment for lyme and various coinfections for 7 months, including a picc line and IV antibiotics for more than a month. Fun!....not. ... (10 replies)
... ron. It is what is left over after you have utilized what you need for daily functions. If it is at the low norm then you probably are not anemic. However, a low thyroid level will cause the symptoms you describe. ... (4 replies)
... Your symptoms sound like they are getting pretty serious with seizures and all that is happening. I hope your new docs are really good for you. Sounds like you have done your homework in that department. ... (10 replies)
... I wonder if it's possible that you have been anemic for some time and the symptoms have only just started? ... (1 replies)
... My family Dr who is also a GYN. She did blood tests and said Im fine. ... (34 replies)
... I get the same thing, too, plus a lot more symptoms. My ferritin was 10 for the longest, no Dr. seemed impressed by that. Until my neuro said that was not normal and sent me to a hema. ... (4 replies)
... that was a year ago I took a couple of bottles of iron from the health food store the dr repeated it in Nov and it is 11.4 lab range is 11. ... (4 replies)
... hing is much better now, as is my energy level. I still have tingling in my feet, but it's not bad. MUCH better from this time last year. My "brain fog" comes and goes, but I'm not sure how much B12 related that is. ... (21 replies)
... Too much in the way of B12 shots is bad for you". I cannot remember where I read that particular article, and also I read it a long time ago. ... (21 replies)
... If so, I would think that the levoxyl would produce more t3 and maybe put you out of range...too high. Were you feeling hyper symptoms? ... (18 replies)
... First off, even on synthetic thyroid hormone, I believe the TSH is still important. ... (5 replies)




Pages: 1 2

All times are GMT -7. The time now is 01:52 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!